Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 44, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Nonsmooth calculus
Juha Heinonen.
Bull. Amer. Math. Soc. 44 (2007), 163-232
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2291675
Average ranks of elliptic curves: Tension between data and conjecture
Baur Bektemirov, Barry Mazur, William Stein and Mark Watkins.
Bull. Amer. Math. Soc. 44 (2007), 233-254
Abstract, references and article information
Full-text PDF
MathSciNet review: 2291676

Mathematical Perspectives

About the cover: Isaac Newton and Roger Cotes
Susan Friedlander.
Bull. Amer. Math. Soc. 44 (2007), 255-257
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2291677
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 44 (2007), 259-266
Review Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Harmonic measure, by John B. Garnett and Donald E. Marshall.
Reviewer: Christopher J. Bishop
Bull. Amer. Math. Soc. 44 (2007), 267-276
Review information
Full-text PDF
Spectra and pseudospectra: The behavior of nonnormal matrices and operators, by Lloyd N. Trefethen and Mark Embree.
Reviewer: Nicholas J. Higham
Bull. Amer. Math. Soc. 44 (2007), 277-284
Review information
Full-text PDF
Time-frequency and time-scale methods, by Jeffrey A. Hogan and Joseph D. Lakey.
Reviewer: Karlheinz Gröchenig
Bull. Amer. Math. Soc. 44 (2007), 285-290
Review information
Full-text PDF
$ p$-Adic automorphic forms on Shimura varieties, by Haruzo Hida.
Reviewer: R. P. Langlands
Bull. Amer. Math. Soc. 44 (2007), 291-308
Review information
Full-text PDF
$ J$-holomorphic curves and symplectic topology, by Dusa McDuff and Dietmar Salamon.
Reviewer: Yakov Eliashberg
Bull. Amer. Math. Soc. 44 (2007), 309-315
Review information
Full-text PDF
The theory of chaotic attractors, edited by Brian R. Hunt, Judy A. Kennedy, Tien-Yien Li and Helena E. Nusse.
Reviewer: Kathleen T. Alligood
Bull. Amer. Math. Soc. 44 (2007), 317-321
Review information
Full-text PDF
Non-linear elliptic equations in conformal geometry, by S.-Y. Alice Chang.
Reviewer: Rafe Mazzeo
Bull. Amer. Math. Soc. 44 (2007), 323-330
Review information
Full-text PDF